# SDR CKSA97244

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND BS 1700 STRINGER 36L FRAME OUTER CHORD BUCKLED.  REPAIRED BUCKLED FRAME (2024-T3) IAW B747 SRM 51-40-04.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 097900.
